| Model Number |
IO-400 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Unexpected Shutdown (4019)
| Health Effect - Clinical Codes |
Low Blood Pressure/ Hypotension (1914); Low Oxygen Saturation (2477)
| Date of Event |
07/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's device displayed the low oxygen error and would randomly shut off.The patient went to the doctor and it was noted that the patient had low blood pressure and lowered oxygen concentration.As a result, the patient was sent to the hospital and was admitted for 3 days.Patient has since left the hospital and is doing fine with their replacement device.
Additional Manufacturer Narrative
B3: date of event is estimated.The unit came for oxygen error.The complaint was confirmed by data log and shows error 5.Zeolite absorbed too much moisture caused by column contamination and product manifold leak due to debris inside under check valve that caused by low o2.Compressor power is intermittent due to piston seals and bearing bad.Valve plate flappers open and damaged harness.Feed waste broken probably unit dropped/ high impact.